# SDR BJN2009F00000

- Difficulty date: April 27, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: 6545428
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AFT LT CORNER OF THE CTR WING SKIN AT S-1C AND S-2C AT LBBL 60 TO 65 HAS CORROSION ON (3) SPOTS THAT ARE OUT OF THE LIMITS (0.080, 0.070, AND 0.050) OF THE MFG SRM.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW AEROTECH STRUCTURES INC" 8110-3 APPROVED DWG R09-010-01 (INITIAL RELEASE) DATED APRIL 20, 2009.  (K)
